Alexander Burstein ; Toufik Mansour - Counting occurrences of some subword patterns

dmtcs:320 - Discrete Mathematics & Theoretical Computer Science, January 1, 2003, Vol. 6 no. 1 - https://doi.org/10.46298/dmtcs.320
Counting occurrences of some subword patterns

Authors: Alexander Burstein ; Toufik Mansour

    We find generating functions the number of strings (words) containing a specified number of occurrences of certain types of order-isomorphic classes of substrings called subword patterns. In particular, we find generating functions for the number of strings containing a specified number of occurrences of a given 3-letter subword pattern.


    Volume: Vol. 6 no. 1
    Published on: January 1, 2003
    Imported on: March 26, 2015
    Keywords: Generalized patterns,subword patterns,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Share

    Consultation statistics

    This page has been seen 167 times.
    This article's PDF has been downloaded 180 times.